×

zbMATH — the first resource for mathematics

Transformation de Riesz pour les lois gaussiennes. (French) Zbl 0543.60078
Sémin. probabilités XVIII, 1982/83, Proc., Lect. Notes Math. 1059, 179-193 (1984).
[For the entire collection see Zbl 0527.00020.]
The author calls this article the ”definitive version” of results in his earlier paper, Sémin. de Probabilités XVI, Lect. Notes Math. 920, 95- 132 (1982; Zbl 0481.60041). This version presents three theorems; the first appeared as theorem 13 in the earlier work (an equivalence between norms), and receives here a more direct and concise treatment. The other two theorems are recent, related results.
Reviewer: J.Mitro

MSC:
60J35 Transition functions, generators and resolvents
60H99 Stochastic analysis
47B06 Riesz operators; eigenvalue distributions; approximation numbers, \(s\)-numbers, Kolmogorov numbers, entropy numbers, etc. of operators
Full Text: Numdam EuDML